# SDR AALA202007159020

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 3,793 hours, 1,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 840420
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY LIGHTS, CIDS (CABIN INTERCOMMUNICATION DATA SYSTEM) 1 EPSU SYTEM TEST, BATTERIES FAILED, SEAT PATH LIGHTS 1, 2, 5, 9, 10, 14, 15 INOP.  REMOVED AND REPLACED EPSU 10WL (AALA202007159006), AND REPLACED EPSU BATTERY PACK 10WL (AALA202007159019), 11WL (AALA202007159020), 13WL (AALA202007159021) AND 17WL (AALA202007159022) PER AMM 33-51-38, OPERATIONAL CHECK GOOD.  CIDS 1 EPSU SYSTEM TEST PASSED PER AMM 33-51-00.
